# SDR SWIA201024072

- Difficulty date: April 8, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 38,038 hours, 50,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OVERHEAD EMERGENCY LIGHT INOP.  (FLT 7778)  RELAMPED EMERGENCY LIGHT.
